# SDR 95ZZZX2875

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 12911100
- Condition: Motor Failed
- Location: Pitch Trim
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED STABILIZER TRIM FUNCTION CHECK DURING 100-HOUR INSPECTION.  ACTUATOR FAILED CHECK BECAUSE TRAVEL WAS OUT OF LIMITS.  ALSO, THE ALTERNATE TRIM WAS INOPERATIVE.  THE OWNER STATED THE AUTOPILOT WOULD NOT STAY ENGAGED IN-FLIGHT.  FOUND MOTOR USED FOR AUTOPILOTS/ALTERNATE TRIM WAS OPEN.  REPLACED ACTUATOR, OPS CHECK GOOD.  HIGHLY RECOMMEND THAT FUNCTION CHECKS BE PERFORMED PER MM.  THESE ARE VERY NEW AIRCRAFT AND SHOULD BE FOLLOWED CLOSELY.
